hello,i m a dental surgeon,,since 6months i m taking anti tubercular drug for first two month akt4 then for 4 months akt3 my dr.advise me to take akt3 for next 2to3 months.since 30days i m feeling that i have low grade fever in evening sometimes this fever last whole day,,this low grade fever is not come daily but some day n evening i m normal and another day i m in low grade fever,,,my palm n forehead r in high temperature with other guys,,,,when i shake hand with some patient or medical representative they say that i have fever suddenly i m feeling fever n my temp.goes up,,,without taking medicine my fever come back to normal,,,i had enlarged cervical lymph node of right side n i had fnac there i get cervical lymphadenitis my montoux test is also positive,cbc r normal,chest xrays r normal,elisa test for tb r also normal 6months before taking medicine,why i m feeling this low grade fever,,,,wat i do,,,,
The question to be answered is whether the fevers you describe are secondary to tuberculosis, to one of the meds in akt3 or unrelated to either one and secondary to another medical condition. That the fever subsides “without taking medicine” suggests a relationship but to make that connection might require an extended period of withholding the drug to be sure. Such a trial is a decision that must be reached by you and your treating physician for there is a risk of infection emergence any time appropriate drugs are not taken.
Then there is the issue of cervical lymphadenitis. It would be important to know if that was deemed/determined to be a site of infection and, if so, has it responded to therapy. Throughout, it should also be remembered that while TB is primarily a respiratory disease that is not always the case. It can be located in lymph nodes, internal organs and bone at a time when the chest X-ray is clear.
The bottom line is that yours is a worrisome problem, both the TB and the question of an adverse drug effect. The best advice I can provide that efforts to determine the cause of fever should be directed by your doctor and, if he is not a TB specialist, diagnostic efforts should include consultation (requested by you and your doctor) with an Infectious Disease Specialist; one with experience and expertise in the diagnosis and treatment of TB.
Your doctor might want to consider a telephone consultation with a National Jewish Health (Denver) TB specialist, via the Physician Hotline, 1.800.652.9555
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.